MathSciNet Relay Station
MathSciNet bibliographic data
MR2024724 32G34 (11M36 33C99)
Felder, G.; Stevens, L.; Varchenko, A. Elliptic Selberg integrals and conformal blocks. Math. Res. Lett. 10 (2003), no. 5-6, 671–684.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement